It is currently Sun Aug 20, 2017 6:38 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 8 posts ] 
Author Message
PostPosted: Thu May 13, 2010 10:00 am 
Hey everybody. I do believe in thinking positive and I've been trying to look on the bright side ever since I got in the accident (i.e It could have been so much worse). But I have to admit that since they gave me a total of 80 Vicodins I was thinking I could slowly taper off, and since they're short acting I could use them to get off of the Sub and just be FREE of my dependance on a drug. Of course, being the good addict that I am I never tapered, I always found a reason that I had to take a "few more".
Anyway, I faced reality and I went back on my Sub yesterday. I thought I would start to feel back to normal. But the truth is I feel like total crap. I don't know if it's all the other stuff still leaving my system, or the flexeril - which I don't know why they don't sell it as a sleeping pill because it knocks me unconcious.
I mean physically I am stiff and sore, but mentally I feel like I'm in a fog and it's an effort just to go take a shower. I don't want to be a crybaby, but this forum is where I come through all the ups and downs. Maybe since I'm coming off painkillers I need a dose adjustment. I was on 12mg and I've only taken 8mg yesterday and today

Has anyone else gone off and gotten back on and not felt well?


Top
  
 
 Post subject:
PostPosted: Thu May 13, 2010 10:22 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
Gosh, Lilly, I'm sorry you're feeling so bad. My only experience was being on pain meds for a few days and then returning to suboxone with no ill effects. But you were on the full agonists for much longer than a few days. Did you give yourself enough time between the full agonists and the suboxone? Could you be in some small way in precipitated withdrawals? Just a thought. I also take muscle relaxers for my pain condition (zanaflex), but it seems to be fine with the subs.

Maybe you just need to adjust to the suboxone again, like when we went through induction the first time. Many of us feel a bit loopy (foggy?) when we first were inducted/induced (which is right?). If that's the case, it should subside after a few days.

I wish I had something concrete to offer to you. I just don't know what's going on. I do hope you get to feeling better soon and please let us know how you're doing. I'm crossing my fingers that you'll be fine soon!

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject:
PostPosted: Thu May 13, 2010 11:11 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Tue Feb 16, 2010 2:20 pm
Posts: 635
Hi Lilly,

First off, you're not a "crybaby" at all. There's nothing wrong with sharing your distress with other people who are addicts, that's what this place is here for, right? So don't beat yourself up, it's not worth it! :)

Now, personally, I have never come off suboxone and taken opiates, then gone back to suboxone, so I can't offer you any advice, but I am thinking that it may take a little while (a few days or a week maybe?) for you to re-adjust to your new dose of suboxone.....but this is just a wild guess.

The main reason I decided to comment here was to tell you that I don't think you are a crybaby at all, and I'm sure others feel the same way.

Please try to hang in there, and keep us updated on how you're feeling, I am sure you will start feeling better soon.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Thu May 13, 2010 1:28 pm 
Offline
6 Months or More
6 Months or More
User avatar

Joined: Tue Oct 20, 2009 11:29 am
Posts: 246
I'm sorry that you are hurting and feeling bad. I also have no on/off/on experience, sorry about that.

I am wondering if you re-induced yourself by waiting 24 hours from your last dose of vicodin? Is there any chance you were not quite far enough along in W/D's?

Just a thought - and regardless - my guess is that you will feel better over the next few days.

And, I agree that you are not a crybaby.

I had a friend who also reacted to muscle relaxers like you do. Literally knocked him out for a day or two - maybe that is part of your foggy feeling.

Hang in there! --LD


Top
 Profile  
 
 Post subject:
PostPosted: Thu May 13, 2010 9:33 pm 
Thanks for your replies guys. I stopped taking the muscle relaxers, got off my dead ass and went to physical therapy. Now I'm starting to feel a little better. I don't think I was sick enough to have been in precipitated withdrawals. I think, honestly, that the painkilllers were making me feel lousy and now that it's been about 36 hours without them and my 2nd day on Sub I'm starting to get back to normal.
I'm also stressed about all the insurance company bullsh!t. I had a car that was all paid off and now they want to give me so little for it that I can't even replace it. They waited a week before even assessing my car and then told me they'd only cover the rental car for a week. Anyone who's ever been in an accident has been through this. You think you're paying for protection and they treat you like an adversary. I ended up calling my lawyer and it seems like he can't give me the time of day. I'm an insignicant little pawn in the system. But at the same time I have injuries to recover from, my life to get on with and kids to take care of.
I appreciate having this forum to come to. It helps to share in other people's problems. It helps me to get out of myself and realize we all have struggles in life. I think as addicts our coping skills sometimes aren't so good because we used to just bury our emotions under opiates. Now we have to face up to them (except now I'm abusing a lot of cake and ice cream). Anyway, I'm grateful to be alive and grateful to be clean today. Thank you all for being here.
Lilly


Top
  
 
 Post subject:
PostPosted: Thu May 13, 2010 10:46 pm 
Lilly, I'm sorry you've had a rough few days. I've never had an occasion in which I had to switch to full agonists for several days and then switch back so I can't attest to what that feels like. However, just with the dose adjustments that I've made so far, I can say that I do feel a little "off" for a while till I get adjusted. So I would imagine it's similar, although more dramatic with what you've had to do. In any case, I'm glad you're feeling more like yourself now that you're back on your Sub. Hopefully your injuries will be healed very soon and the insurance issues will be resolved and the whole thing can be put behind you!
Anyway....just wanted you to know I was thinking about you.


Top
  
 
 Post subject:
PostPosted: Fri May 14, 2010 8:36 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Feb 17, 2010 10:03 pm
Posts: 991
In my experience both the pain killers AND going back on sub both make me feel a little goofy. It takes about 3-5 days to go back to normal. I think you are doing the right thing and it will go back to normal. After taking pain killers post sub it makes me wonder what I ever liked about them to begin with. They make me feel terrible. Hate them. Zero interest.

Cherie


Top
 Profile  
 
 Post subject: thinking of you!
PostPosted: Sat May 15, 2010 11:16 am 
Offline
Super Poster
Super Poster

Joined: Sun Mar 28, 2010 6:29 pm
Posts: 119
Hi Lily,

I was thinking about you and wondering how you are feeling today. I have relapsed a couple of times and it was always a horrible experience. The oxy made me feel horrible and I hated that foggy headed feeling. I was always happy to get back on sub and feel "normal" again. I have learned my lesson and will not relapse again. Anyway, I hope you are feel better and more stable again.

I think that is horrible how your insurance company is treating you. We pay haigh premiums every month so we will be protected, but I also found out the hard way when I had an accident that when they say full coverage, it certainly is not. I also had a car rental, but ran in to the same problem and I could only have it for a week. They did not give me near enough to replace the same vehicle and I certainly needed more than a week to find another car. Then to top everything off my insurance premiums went way up after the accident and it wasn't even my fault. I don't know how insurance companies get away with this, but our stories our sadly, very common. I would not waste any more money getting a lawyer to help, there is not much he can do. I hope you find another vehicle that is suitable.

I guess what's most important is that you were not badly hurt, it could have been far worse, so you could look at it that way if you are looking for any positive in this situation.

I hope you are feeling better today.

Take care,
Ginger


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 8 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group